Processing may take a few seconds...

Article


Title

Asymptotic properties of solutions to discrete volterra monotone type equations

Authors

[ 1 ] Instytut Matematyki, Wydział Automatyki, Robotyki i Elektrotechniki, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[6.3] Mathematics

Year of publication

2021

Published in

Symmetry

Journal year: 2021 | Journal volume: vol. 13 | Journal number: no. 6

Article type

scientific article

Publication language

english

Keywords
EN
  • discrete Volterra equation
  • prescribed asymptotic behavior
  • asymptotically polynomial solution
  • asymptotically periodic solution
  • degree of approximation
Pages (from - to)

918-1 - 918-15

DOI

10.3390/sym13060918

URL

https://www.mdpi.com/2073-8994/13/6/918

Points of MNiSW / journal

70.0

Points of MNiSW / journal in years 2017-2021

70.0

Impact Factor

2.713 [List 2020]